# SDR CA960327012

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna A185F
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket Stab
- Part number: 07120421
- Condition: Cracked
- Location: Horiz Stab
- Part time: 14,258 hours
- Component: Cessna, 07120421
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)AT INSPECTION THE STABILIZER WAS REMOVED AND THE LEFT BRACKET STABILIZER HINGE WAS FOUND CRACKED FROM THE CENTRE DOWNWARDS. THE RIGHT STABILIZER HINGE WAS GROOVED TO THE POINT OF PART REJECTION AS WEL L AS THE RIGHT ANGLE REINFORCEMENT.
